About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 982414, 9 pages
http://dx.doi.org/10.1155/2014/982414
Research Article

Finite-Time Boundedness Analysis for a Class of Switched Linear Systems with Time-Varying Delay

School of Information Science and Engineering, Central South University, Changsha 410075, China

Received 21 October 2013; Accepted 1 January 2014; Published 13 February 2014

Academic Editor: Valery Y. Glizer

Copyright © 2014 Yanke Zhong and Tefang Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanke Zhong and Tefang Chen, “Finite-Time Boundedness Analysis for a Class of Switched Linear Systems with Time-Varying Delay,” Abstract and Applied Analysis, vol. 2014, Article ID 982414, 9 pages, 2014. doi:10.1155/2014/982414